U.S. doctors online nowAsk doctors free
Wylie, TX
A 51-year-old male asked:

I feel bloated every evening , even when i only eat 1 banana and 1 apple all day i am on 2 meds. lisinopril 20 mg, simvastatin. 10 mg. why ?

1 doctor answer1 doctor weighed in
Dr. Bennett Werner
Cardiology 45 years experience
Swallowing air: You're probably swallowing air. Do you belch alot? (a symptom of aerophagia). Neither of your meds are likely to be responsible. Your diet is very unhealthy. Why are you doing that? Try a balanced diet, even if you're restricting your calories.
Last updated Apr 1, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.